Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
elizabeth_y

Quitting Differin?

Recommended Posts

I’ve been getting really itchy and bumpy red rashes since I’ve started Differin. I used differin for 11 weeks last spring with no problems and an improvement in acne but stopped because I began to see my eczema popping up on my face. Since then, the rash (which I’m not sure is even eczema anymore) has never gone away unless I use hydrocortisone cream every few days. I started differin again 5 weeks ago but finally decided to quit 2 days ago since I think it may be the cause for this endless rash. I also haven’t seen as much as an improvement in my acne compared to the first time I used it last year. How long does it take for my skin to recover from differin? And how long will I continue to get breakouts until my skin returns to its normal condition?

Share this post


Link to post
Share on other sites

The best choice for you is to probably stop using Differin for awhile (at least until your rash and eczema heals). Skin always changes, so what might have worked for you months ago might not work for you right now. Differin can only go so far as to curing your acne, and Differin is known to cause dry skin (not sure about eczema and such). As for recovery from Differin side-effects, there is no exact time, I say it would take at least 2-3 weeks to heal (depending on your skin type). It might even take a month or two. I can't say how long will you continue to have breakouts til your skin returns to normal. I believe with proper hydration and moisture care, your rash and eczema might calm down immensely after 2-3 weeks. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×